MathSciNet Relay Station
MathSciNet bibliographic data
MR1726918 (2001k:35157) 35K55 (35B15 35B35 35K15 37L15)
Shen, Wenxian Travelling waves in time almost periodic structures governed by bistable nonlinearities. I. Stability and uniqueness. J. Differential Equations 159 (1999), no. 1, 1–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement